Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

A week later

This is about a week later... still getting some painful zits and my chin area is pretty RED!

    From the album:

    ~Amber's Album~

    • 9 pictures
    • 0 comments
    • 8 image comments

    Photo Information for A week later


    Recommended Comments

    Oh hun , you are prob using to much bp i've jsut started using bp< used it abotu 3 ago but 2 much on face went really red was scared to use it again> but anways you only need 2 use a small pea size on ya chin , and i used 2 be on retin a cream 2 , i dont advice putting bp on in the mornign then retin a at night :S to hard on ya skin ya need 2 pick one or you are going to wreak your skin

    Share this comment


    Link to comment

    If you are just starting out with Retin-A and benzoyl peroxide, that is probably too much for your skin right now.

    Both products alone can cause redness, so using the two of them together can be quite irritating at first.

    You might try using the Retin-A every other night, and the bp in the mornings and see if that helps.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×